# SDR SIMA27317

- Difficulty date: September 13, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- Aircraft time: 20,398 hours, 19,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725158
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - CABIN SEAT TRACK BL ZERO CORRODED BETWEEN STA 297 AND STA 351.  MAINTENANCE REMOVED DAMAGED SECTION OF TRACK AND INSTALLED NEW SECTION OF SEAT TRACK AND U-BEAM IAW SAAB SRM.  (X)
